Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 184, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 26, 2018, 8:40 PM EDT for Catoosa County, Dade County, Walker County, Georgia. It was in force for 50 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2018, 8:40 PM EDT (00:40 UTC)
- Expired
- Jun 26, 2018, 9:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Catoosa County, GA, Dade County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 8:40 PM EDT | TSTM WND DMG | 1 N Chickamauga, GA | TREE BLOWN DOWN IN CHICKAMAUGA |
| Jun 26, 8:40 PM EDT | TSTM WND DMG | 1 Sse Rossville, GA | TREE BLOWN DOWN IN ROSSVILLE |
| Jun 26, 8:40 PM EDT | TSTM WND DMG | Cole City, GA | REPORTS OF A TREE BLOWN DOWN NEAR NEW HOME LOOP AND IVEY RD IN NORTHERN DADE COUNTY |
| Jun 26, 8:40 PM EDT | TSTM WND DMG | Lookout Mountain, GA | TREE BLOWN DOWN IN LOOKOUT MOUNTAIN, GA |
| Jun 26, 8:50 PM EDT | TSTM WND DMG | 2 Ese New England, GA | REPORTS OF A TREE BLOWN DOWN ON BURKHALTER GAP RD, NE OF TRENTON |
| Jun 26, 9:15 PM EDT | TSTM WND DMG | Linwood, GA | TREE BLOW DOWN IN LAFAYETTE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1204 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1552 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
816
WUUS52 KFFC 270040
SVRFFC
GAC047-083-295-270130-
/O.NEW.KFFC.SV.W.0184.180627T0040Z-180627T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
840 PM EDT TUE JUN 26 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Catoosa County in northwestern Georgia...
Walker County in northwestern Georgia...
Dade County in northwestern Georgia...
* Until 930 PM EDT.
* At 840 PM EDT, a severe thunderstorm was located near New England,
or near Trenton, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lafayette, Ringgold, Trenton, Fort Oglethorpe, Chickamauga, Lookout
Mountain, Blue Spring, Fairview, Linwood, Chattanooga Valley,
Cloudland Canyon State Park, Hooker, Cooper Heights, Rock Spring,
Rising Fawn, Noble, Lakeview, Indian Springs, Wood Station and
Graysville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3498 8502 3481 8512 3482 8513 3476 8515
3459 8549 3459 8553 3495 8560 3498 8559
TIME...MOT...LOC 0040Z 298DEG 9KT 3493 8553
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
619
WWUS52 KFFC 270125
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
925 PM EDT TUE JUN 26 2018
GAC047-083-295-270134-
/O.EXP.KFFC.SV.W.0184.000000T0000Z-180627T0130Z/
Catoosa GA-Walker GA-Dade GA-
925 PM EDT TUE JUN 26 2018
...THE SEVERE THUNDERSTORM WARNING FOR CATOOSA...WALKER AND DADE
COUNTIES WILL EXPIRE AT 930 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3498 8502 3481 8512 3482 8513 3476 8515
3459 8549 3459 8553 3495 8560 3498 8559
TIME...MOT...LOC 0124Z 314DEG 19KT 3481 8537
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 8:31 PM EDT, 9 minutes earlier.
Area forecast discussion, Jun 26, 8:31 PM EDT, 9 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 831 PM EDT Tue Jun 26 2018 .UPDATE... Near term forecast in pretty good shape. Convective complex in eastern TN still chugging along and just now moving into far north GA. Decent cold pool behind this line with temps around 70F. Not seeing many svr reports in last hour or so but will keep a close eye on it. Another smaller area of showers/storms over westcentral GA but cloud tops warming and radar trends also decreasing quickly. Hires models again of little value. Appears only recent HRRR runs have decent handle on observed trends and very near term so far. Should see convection dissipate by 11p to midnight. SNELSON && .PREV DISCUSSION... /Issued 315 PM EDT Tue Jun 26 2018/ SHORT TERM /Tonight through Wednesday Night/... Upper level ridge still building in place over the gulf states, keeping our area generally in west to northwest flow through the short term period. A perturbation moving through the flow in addition to diurnal heating will bring us showers and thunderstorms this afternoon with another round of showers and thunderstorms possible this evening, mainly across northern Georgia. Have kept slight chance to chance pops across the area for isolated to scattered coverage of showers/storms this afternoon and evening. A few severe storms are not out of the question, especially across northern Georgia. For Wednesday, diurnal showers and thunderstorms are expected again in the afternoon/evening. Later on Wednesday afternoon, a short wave trough will push through the area and with it a focus for showers and thunderstorms in conjunction with diurnal heating. These showers/storms may linger into the evening as well. The best chances for the strongest storms will be across northern Georgia. A few storms may become severe with the main hazard being damaging winds. High temperatures today and Wednesday are in the 80s and 90s. Max heat index values are around 100-103 in central Georgia for both today and Wednesday. Trends will continue to be monitored as this is just below heat advisory criteria. Reaves LONG TERM /Thursday through Tuesday/... The forecast is on track with little changes needed at this update. A trough and associated front will move through later Wednesday through the overnight which should be the axis by which we see most convection during this time. Expecting linear development of showers and thunderstorms to move through from north to central GA. The boundary will sag south of the area and will be the catalysis for thunderstorms develop during Thursday and Friday afternoons. By the weekend into next week, strong high pressure will build overhead with ample ridging aloft. This will result in widespread diurnal convection each afternoon/evening. Temperatures will be AOA normal through the period. 26 PREV DISCUSSION... /Issued 424 AM EDT Tue Jun 26 2018/ LONG TERM /Wednesday Night through Monday/... As the long term portion begins, a shortwave trough will be pushing through the region late Wed evening into Wed night. Although guidance is not really emphasizing this feature, fell combination of this enhanced lift and residual instability will be enough to keep convection going into the first half of the overnight period. Will continue in a NW flow type pattern through the end of the week so will be difficult to time individual impulses within the flow. May be less of a diurnal trend to pops during this time period but for now have continued to indicate highest pops during the afternoon hours. Some indications of perhaps some drier air working into the NE corner of the forecast area Fri but may not be enough to shut down convection completely given aforementioned lift. Mid and upper level high moves over the NE states for the weekend into early next week. Deep layer moisture will traverse the southern extent of this to bring higher rain chances back to the area. Precipitable water increases to 2 inches by late Sat and continues into Sun. Some notable dry air to move in from the east by early next week with PW values falling to at or slightly below seasonal norms. Deese && .AVIATION... 00Z Update... Main concern is TSRA likelihood this evening. Isold SHRA and TSRA east of ATL has dissipated but watching area about 50nm to the southwest of ATL. Have kept TEMPO TS going until 02Z. With rain and cool air in NE GA, could see some IFR cigs near KAHN but otherwise VFR elsewhere tonight and Wed morning. Another round of TSRA likely Wed afternoon after 22Z but not much confidence in coverage. Have used PROB30 for now in most areas. Sfc winds light SW becoming W 5-8kts after 15Z Wed. //ATL Confidence...00Z Update... Low-Medium confidence on TSRA likelihood tonight and Wed afternoon. High confidence in all other elements. SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 71 90 72 93 / 50 50 40 30 Atlanta 74 90 75 91 / 30 40 40 40 Blairsville 66 84 67 86 / 50 60 50 30 Cartersville 71 90 72 91 / 40 50 40 40 Columbus 76 93 76 93 / 20 30 30 50 Gainesville 71 88 72 90 / 50 50 40 30 Macon 74 93 74 94 / 20 40 30 50 Rome 71 90 72 92 / 30 50 40 30 Peachtree City 72 91 73 91 / 30 40 30 50 Vidalia 75 94 76 94 / 20 40 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....22 AVIATION...SNELSON
Hazardous weather outlook, Jun 26, 2:54 PM EDT, 5 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 254 PM EDT Tue Jun 26 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 254 PM EDT Tue Jun 26 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected across north and central Georgia this afternoon. Isolated storms will be strong to severe, with the main hazards damaging winds, large hail, frequent lightning, and isolated flooding from heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... There will be an enhanced chance of strong to severe storms later Wednesday into Wednesday night as an upper level storm system moves across the area bringing likely storm coverage to North Georgia. There is a chance of thunderstorms each day for the rest of the time period through next week, mainly during the afternoon and evening hours with few storms becoming strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 26, 4:15 PM EDT, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
415 PM EDT TUE JUN 26 2018
GAZ002-004-011-012-019-262045-
Chattooga GA-Whitfield GA-Walker GA-Gordon GA-Floyd GA-
415 PM EDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTOOGA...SOUTHERN
WHITFIELD...SOUTHEASTERN WALKER...NORTHWESTERN GORDON AND NORTHERN
FLOYD COUNTIES UNTIL 445 PM EDT...
At 415 PM EDT...a strong thunderstorm was over Villanow, or 7 miles
east of Lafayette...moving east at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Dalton, Calhoun, Resaca, Naomi, Mill Creek, Suttles Mill, Villanow,
Sugar Valley, Lake Marvin and Tilton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3475 8489 3471 8490 3472 8492 3471 8494
3469 8491 3468 8491 3468 8494 3467 8493
3465 8492 3448 8497 3459 8526 3476 8521
TIME...MOT...LOC 2015Z 283DEG 7KT 3466 8515
WIND...40MPHSpecial weather statement, Jun 26, 4:29 PM EDT, 4 hours 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
429 PM EDT TUE JUN 26 2018
GAZ011-012-019-262045-
Chattooga GA-Gordon GA-Floyd GA-
429 PM EDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTOOGA...
SOUTHWESTERN GORDON AND NORTHEASTERN FLOYD COUNTIES UNTIL 445 PM
EDT...
At 428 PM EDT...a strong thunderstorm was near Tidings, or near
Summerville...moving east at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Calhoun, Plainville, Oostanaula, Subligna, Tidings, Armuchee and
Everett Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3440 8534 3459 8526 3448 8496 3436 8508
TIME...MOT...LOC 2028Z 281DEG 16KT 3449 8524
WIND...40MPHSpecial weather statement, Jun 26, 4:42 PM EDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
442 PM EDT TUE JUN 26 2018
GAZ002-004-005-012-262115-
Whitfield GA-Walker GA-Gordon GA-Murray GA-
442 PM EDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WHITFIELD...SOUTHEASTERN
WALKER...NORTHWESTERN GORDON AND SOUTHWESTERN MURRAY COUNTIES UNTIL
515 PM EDT...
At 441 PM EDT...a strong thunderstorm was near Villanow, or 9 miles
southwest of Dalton...moving east at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Dalton, Calhoun, Resaca, Mill Creek, Villanow, Sugar Valley, Tilton
and North Georgia Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3474 8480 3454 8490 3456 8506 3457 8506
3458 8507 3459 8507 3458 8511 3459 8516
3475 8512
TIME...MOT...LOC 2041Z 281DEG 16KT 3465 8505
WIND...40MPHSpecial weather statement, Jun 26, 7:55 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
755 PM EDT TUE JUN 26 2018
GAZ016-270030-
White GA-
755 PM EDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR WHITE COUNTY UNTIL 830 PM EDT...
At 754 PM EDT...a strong thunderstorm was over Robertstown, or 8
miles north of Cleveland...moving east at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cleveland, Helen, Unicoi State Park, Camp Coleman Lake, Whitley Gap
Shelter, Robertstown, Anna Ruby Falls, Leaf, Smithgall Woods
Conservation Are, Sautee, Qualatchee Lake and Low Gap Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3477 8363 3473 8362 3472 8364 3467 8364
3465 8366 3462 8364 3460 8364 3455 8362
3464 8387 3472 8386 3473 8383 3477 8383
3478 8382 3480 8375 3479 8371 3480 8369
TIME...MOT...LOC 2354Z 288DEG 15KT 3472 8375
WIND...40MPHSpecial weather statement, Jun 26, 8:12 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
812 PM EDT TUE JUN 26 2018
GAZ006>009-015-270045-
Gilmer GA-Union GA-Towns GA-Lumpkin GA-Fannin GA-
812 PM EDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GILMER...UNION...
TOWNS...NORTHEASTERN LUMPKIN AND FANNIN COUNTIES UNTIL 845 PM EDT...
At 812 PM EDT...a line of strong thunderstorms was along a line
extending from near Cherry Log to near Plum Orchard Gap Shelter...and
moving southeast at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Ellijay, Blue Ridge, Hiawassee, Blairsville, Young Harris, East
Ellijay, Morganton, Suches, Blue Mountain Shelter, Jones Mill,
Gumlog, Higdon, Loving, Jones Creek, Titus, Woods Hole Shelter, Low
Gap Shelter, Pisgah, Mineral Bluff and Vogel State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3494 8358 3494 8360 3492 8359 3491 8363
3488 8366 3481 8366 3479 8370 3480 8375
3478 8382 3473 8383 3472 8386 3469 8386
3467 8390 3466 8441 3474 8461 3491 8457
3499 8370 3499 8358
TIME...MOT...LOC 0012Z 308DEG 23KT 3484 8440 3491 8359
WIND...40MPHSpecial weather statement, Jun 26, 8:17 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
817 PM EDT TUE JUN 26 2018
GAZ001>004-270100-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-
817 PM EDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITFIELD...CATOOSA...
WALKER AND DADE COUNTIES UNTIL 900 PM EDT...
At 817 PM EDT...a line of strong thunderstorms was along a line
extending from near Chattanooga to near Bridgeport...and moving
southeast at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Lafayette, Ringgold, Trenton, Fort Oglethorpe, Rossville,
Chickamauga, Varnell, Lookout Mountain, Tunnel Hill, Cohutta, Blue
Spring, Fairview, Linwood, Chattanooga Valley, Cloudland Canyon
State Park, Hooker, Cooper Heights, Rock Spring, Rising Fawn and
Noble.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8481 3494 8484 3459 8549 3459 8553
3498 8560
TIME...MOT...LOC 0017Z 311DEG 18KT 3506 8530 3491 8571
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:10 PM EDT | Severe Thunderstorm Warning | FFC | White | 35 min |
| Jun 26, 8:12 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Towns, Union | 33 min |
| Jun 26, 8:17 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 43 min |
| Jun 26, 8:57 PM EDT | Special Weather Statement | FFC | Banks | 48 min |
| Jun 26, 9:13 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Murray, Walker, Whitfield | 32 min |
| Jun 26, 9:46 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Jun 26, 9:48 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 27 min |
| Jun 26, 9:51 PM EDT | Special Weather Statement | FFC | Barrow | 24 min |
| Jun 26, 9:58 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Taliaferro, Wilkes | 47 min |
| Jun 26, 10:09 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 36 min |
| Jun 26, 10:19 PM EDT | Special Weather Statement | FFC | Jackson, Madison | 26 min |
| Jun 26, 10:46 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison | 29 min |
| Jun 26, 11:02 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 2 hr |
| Jun 26, 11:06 PM EDT | Special Weather Statement | FFC | Barrow, Oconee, Walton | 9 min |
| Jun 26, 11:16 PM EDT | Special Weather Statement | FFC | Barrow, Morgan, Newton, Oconee, Walton | 29 min |
| Jun 26, 11:59 PM EDT | Special Weather Statement | FFC | Jasper, Morgan, Putnam | 31 min |
| Jun 27, 12:19 AM EDT | Special Weather Statement | FFC | Fulton | 26 min |
| Jun 27, 12:26 AM EDT | River Flood Warning | FFC | Gwinnett | 48 min |
| Jun 27, 12:33 AM EDT | Special Weather Statement | FFC | Butts, Greene, Hancock, Jasper, Putnam | 27 min |
| Jun 27, 12:54 AM EDT | Special Weather Statement | FFC | Baldwin, Butts, Hancock, Jasper, Jones, Monroe and 1 more | 36 min |
| Jun 27, 1:00 AM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 30 min |
| Jun 27, 1:35 AM EDT | Special Weather Statement | FFC | Bibb, Jones | 25 min |
| Jun 27, 2:00 AM EDT | Special Weather Statement | FFC | Baldwin, Jones, Twiggs, Wilkinson | 30 min |
| Jun 27, 2:32 AM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Twiggs, Warren, Washington and 1 more | 28 min |
| Jun 27, 3:01 AM EDT | Special Weather Statement | FFC | Glascock, Washington, Wilkinson | 29 min |
| Jun 27, 4:16 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 3 hr |
| Jun 27, 1:44 PM EDT | Special Weather Statement | FFC | Union | 31 min |
| Jun 27, 2:26 PM EDT | Special Weather Statement | FFC | Floyd | 34 min |
| Jun 27, 2:32 PM EDT | Special Weather Statement | FFC | Towns, Union | 43 min |
| Jun 27, 2:41 PM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Jun 27, 2:44 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| Jun 27, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly | 28 min |
| Jun 27, 3:22 PM EDT | Special Weather Statement | FFC | Chattooga | 38 min |
| Jun 27, 3:31 PM EDT | Special Weather Statement | FFC | Union | 44 min |
| Jun 27, 3:34 PM EDT | Special Weather Statement | FFC | Whitfield | 26 min |
| Jun 27, 3:46 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 44 min |
| Jun 27, 4:03 PM EDT | Special Weather Statement | FFC | Paulding | 27 min |
| Jun 27, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cobb, Paulding, Polk | 50 min |
| Jun 27, 4:14 PM EDT | Special Weather Statement | FFC | Gilmer, Murray | 31 min |
| Jun 27, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 52 min |
| Jun 27, 4:29 PM EDT | Special Weather Statement | FFC | Murray | 31 min |
| Jun 27, 4:35 PM EDT | Special Weather Statement | FFC | Cobb | 40 min |
| Jun 27, 4:56 PM EDT | Special Weather Statement | FFC | Douglas | 34 min |
| Jun 27, 5:29 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Jun 27, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 27 min |
| Jun 27, 5:46 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 29 min |
| Jun 27, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 32 min |
| Jun 27, 6:08 PM EDT | Special Weather Statement | FFC | Toombs | 22 min |
| Jun 27, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 25 min |
| Jun 27, 6:32 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard | 43 min |
| Jun 27, 6:39 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee, Oglethorpe | 51 min |
| Jun 27, 7:23 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Talbot, Troup, Upson | 52 min |
| Jun 27, 7:42 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Greene, Hancock, Putnam, Taliaferro and 2 more | 48 min |
| Jun 27, 7:59 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Whitfield | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.